BibTeX record journals/aml/CooperLY02

download as .bib file

@article{DBLP:journals/aml/CooperLY02,
  author    = {S. Barry Cooper and
               Angsheng Li and
               Xiaoding Yi},
  title     = {On the distribution of Lachlan nonsplitting bases},
  journal   = {Arch. Math. Log.},
  volume    = {41},
  number    = {5},
  pages     = {455--482},
  year      = {2002},
  url       = {https://doi.org/10.1007/s001530100095},
  doi       = {10.1007/s001530100095},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/CooperLY02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics